# SDR UALA2013070804736

- Difficulty date: July 6, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 47,536 hours, 18,302 cycles
- Engine: Iae V2527A5
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Missing
- Location: Crgo Door Contro
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CONTROL SWITCH LEVER MISSING.  REPLACED AFT CARGO DOOR SWITCH ARM IAW AMM.
